Berezin transform on¶compact Hermitian symmetric spaces

Abstract:

Let X=G * be a compact Hermitian symmetric space. We study the Berezin transform on L 2(X) and calculate its spectrum under the decomposition of L 2(X) into the irreducible representations of G *. As applications we find the expansion of powers of the canonical polynomial (Bergman reproducing kernel for the canonical line bundle) in terms of the spherical polynomials on X, and we find the irreducible decomposition of tensor products of Bergman spaces on X.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: 10 September 1996 / Revised version: 10 September 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zhang, G. Berezin transform on¶compact Hermitian symmetric spaces. manuscripta math. 97, 371–388 (1998). https://doi.org/10.1007/s002290050109

Download citation

  • Mathematics Subject Classification (1991):22E46, 47B38